# SDR UPS08653245

- Difficulty date: August 24, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 31,478 hours, 9,660 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 754
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D STA 754 RBL 11 SEAT TRACK CROWN WORN.  M/D - CARGO TRACK SECTIONAL REPLACED FROM STA 709 TO STA 785 RBL 11 AND REPAIRED AS PER SRM 53-00-52-2R REPAIR 9 FIG 201.
